Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 784307, 15 pages
http://dx.doi.org/10.1155/2012/784307
Research Article

Some Formulae for the Product of Two Bernoulli and Euler Polynomials

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Hanrimwon, Kwangwoon University, Seoul 139-701, Republic of Korea
3Department of Mathematics, Kwangwoon University, Seoul 139-701, Republic of Korea
4Department of Mathematics Education, Kyungpook National University, Taegu 702-701, Republic of Korea

Received 6 March 2012; Accepted 23 April 2012

Academic Editor: Sung Guen Kim

Copyright © 2012 D. S. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Araci, D. Erdal, and J. J. Seo, “A study on the fermionic p-adic q-integral representation on p associated with weighted q-bernstein and q-genocchi polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 649248, 10 pages, 2011. View at Google Scholar
  2. A. Bayad, “Fourier expansions for Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials,” Mathematics of Computation, vol. 80, no. 276, pp. 2219–2221, 2011. View at Publisher · View at Google Scholar
  3. A. Bayad, “Modular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389–401, 2010. View at Google Scholar
  4. A. Bayad and T. Kim, “Identities for the Bernoulli, the Euler and the Genocchi numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 2, pp. 247–253, 2010. View at Google Scholar · View at Zentralblatt MATH
  5. L. Carlitz, “The product of two eulerian polynomials,” Mathematics Magazine, vol. 36, no. 1, pp. 37–41, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L. Carlitz, “Note on the integral of the product of several Bernoulli polynomials,” Journal of the London Mathematical Society, vol. 34, pp. 361–363, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. I. N. Cangul, V. Kurt, H. Ozden, and Y. Simsek, “On the higher-order w-q-genocchi numbers,” Advanced Studies in Contemporary Mathematics, vol. 19, no. 1, pp. 39–57, 2009. View at Google Scholar
  8. K.-W. Hwang, D. V. Dolgy, T. Kim, and S. H. Lee, “On the higher-order q-Euler numbers and polynomials with weight α,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 354329, 12 pages, 2011. View at Publisher · View at Google Scholar
  9. D. S. Kim and T. Kim, “A study on the integral of the product of several Bernoulli polynomials,” communicated.
  10. T. Kim, “An identity of symmetry for the generalized Euler polynomials,” Journal of Computational Analysis and Applications, vol. 13, no. 7, pp. 1292–1296, 2011. View at Publisher · View at Google Scholar
  11. T. Kim, “Some formulae for the q-Bernstein polynomials and q-deformed binomial distributions,” Journal of Computational Analysis and Applications, vol. 14, no. 5, pp. 917–933, 2012. View at Google Scholar
  12. T. Kim, “Some identities on the q-Euler polynomials of higher order and q-stirling numbers by the fermionic p-adic integral on p,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484–491, 2009. View at Publisher · View at Google Scholar
  13. T. Kim, “q-bernoulli numbers and polynomials associated with Gaussian binomial coefficients,” Russian Journal of Mathematical Physics, vol. 15, no. 1, pp. 51–57, 2008. View at Google Scholar · View at Zentralblatt MATH
  14. T. Kim, “q-generalized Euler numbers and polynomials,” Russian Journal of Mathematical Physics, vol. 13, no. 3, pp. 293–298, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T. Kim, “q-volkenborn integration,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 288–299, 2002. View at Google Scholar · View at Zentralblatt MATH
  16. H. Ozden and Y. Simsek, “A new extension of q-Euler numbers and polynomials related to their interpolation functions,” Applied Mathematics Letters, vol. 21, no. 9, pp. 934–939, 2008. View at Publisher · View at Google Scholar
  17. H. Ozden, I. N. Cangul, and Y. Simsek, “Multivariate interpolation functions of higher-order q-Euler numbers and their applications,” Abstract and Applied Analysis, vol. 2008, Article ID 390857, 16 pages, 2008. View at Google Scholar
  18. C. S. Ryoo, “Some identities of the twisted q-Euler numbers and polynomials associated with q-bernstein polynomials,” Proceedings of the Jangjeon Mathematical Society, vol. 14, no. 2, pp. 239–248, 2011. View at Google Scholar
  19. C. S. Ryoo, “Some relations between twisted q-Euler numbers and Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 217–223, 2011. View at Google Scholar
  20. Y. Simsek, “Complete sum of products of (h,q)-extension of Euler polynomials and numbers,” Journal of Difference Equations and Applications, vol. 16, no. 11, pp. 1331–1348, 2010. View at Publisher · View at Google Scholar
  21. Y. Simsek, “Special functions related to Dedekind-type DC-sums and their applications,” Russian Journal of Mathematical Physics, vol. 17, no. 4, pp. 495–508, 2010. View at Publisher · View at Google Scholar